English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88866/118573 (75%)
Visitors : 23554269      Online Users : 127
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/125214


    Title: Conductance fluctuations in disordered 2D topological insulator wires: from quantum spin-Hall to ordinary phases
    Authors: 許琇娟
    Hsu, Hsiu-Chuan
    Kleftogiannis, Ioannis
    Guo, Guang-Yu
    Gopar, Victor A.
    Contributors: 應物所
    Date: 2018-02
    Issue Date: 2019-08-15 10:55:22 (UTC+8)
    Abstract: Impurities and defects are ubiquitous in topological insulators (TIs) and thus understanding the effects of disorder on electronic transport is important. We calculate the distribution of the random conductance fluctuations P(G) of disordered 2D TI wires modeled by the Bernevig-Hughes-Zhang (BHZ) Hamiltonian with realistic parameters. As we show, the disorder drives the TIs into different regimes: metal (M), quantum spin-Hall insulator (QSHI), and ordinary insulator (OI). By varying the disorder strength and Fermi energy, we calculate analytically and numerically P(G) across the entire phase diagram. The conductance fluctuations follow the statistics of the unitary universality class β=2. At strong disorder and high energy, however, the size of the fluctutations δG reaches the universal value of the orthogonal symmetry class (β=1). At the QSHI-M and QSHI-OI crossovers, the interplay between edge and bulk states plays a key role in the statistical properties of the conductance.
    Relation: Journal of the Physical Society of Japan, Vol.87, No.03, pp.034701
    Data Type: 期刊論文
    DOI 連結: https://doi.org/10.7566/JPSJ.87.034701
    DOI: 10.7566/JPSJ.87.034701
    Appears in Collections:[應用物理研究所 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    75.pdf420KbAdobe PDF28View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback